# SDR X332010F00000

- Difficulty date: May 5, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N601H
- Make and model: Snias AS350BA
- Aircraft serial: 2733
- Engine: Tmeca ARRIEL1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: A50226780
- Part serial: 10974441
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD PUMP FAILED IN FLIGHT.  PILOT MADE A RUN-ON LANDING AND SHUTDOWN WITHOUT DAMAGE.  HYD PUMP WAS R & R.  FOUND SPLINES ON PUMP DRIVE COUPLING WORN.  REPLACED HYD PUMP WITH NEW 0.0 TSN PUMP NR 704A34310006, SN 81244262 AND SERVICEABLE DRIVE COUPLING.
